| Model Number |
LPA1231/52 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to the clinic for a scheduled follow-up.Upon interrogation, the right atrial (ra) lead was found to be dislodged.No intervention was reported.The patient experienced no adverse consequences.
Additional Manufacturer Narrative
Further information was requested but not received.